# SDR 2001UALA00330

- Difficulty date: March 27, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 42,773 hours, 24,784 cycles
- Engine: Ge CFM56*
- System (JASC): 5241 · Galley Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR AFT STOP FITTING FRAME IS CRACKED.  REPAIRED FORWARD GALLEY DOOR AFT STOP FITTING FRAME.  MAJOR REPAIR ACCOMPLISHED.
